# SDR IXXA08SMN005S

- Difficulty date: January 14, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND WING  FUSELAGE PANEL NUMBER 716 FILLET PANEL RIGHT SIDE CRACKED AT STATION 690.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR REMOVED DAMAGED AREA.  FABRICATED FILLER AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-8-1 PAGES 3-4, DC8 SRM 51-1-9 PAGE 1, DC8 SRM 53-2-4 PARAGRAPH 3, 51-1-9 PARAGRAPH 3AND 2.
